Superboolean rank and the size of the largest triangular submatrix of a random matrix
2015 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 143, no 1, 407-418 p.Article in journal (Refereed) Published
We explore the size of the largest (permuted) triangular submatrix of a random matrix, and more precisely its asymptotical behavior as the size of the ambient matrix tends to infinity. The importance of such permuted triangular submatrices arises when dealing with certain combinatorial algebraic settings in which these submatrices determine the rank of the ambient matrix and thus attract special attention.
Place, publisher, year, edition, pages
2015. Vol. 143, no 1, 407-418 p.
IdentifiersURN: urn:nbn:se:uu:diva-251862DOI: 10.1090/S0002-9939-2014-12301-XISI: 000351490000041OAI: oai:DiVA.org:uu-251862DiVA: diva2:807824